# SDR SIMA201009804

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 25,654 hours, 24,204 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Profile
- Part number: 14521378019
- Condition: Cracked
- Location: Lt Pylon
- Part time: 25,654 hours, 24,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT PYLON PROFILE TO HAVE CRACKS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED REPAIR ON THE LEFT PYLON PROFILE IAW EO EM-54MR-312.  THE AIRCRAFT WAS RETURNED TO SERVICE.
